# SDR GTIA2019071403480

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 41,623 hours, 22,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT A BURNING SMELL COMING FROM FWD GALLEY AND COCKPIT AREA. ACCOMPLISHED TSM AS PER AMM 05-50-00-810-831-A TYPE 9 PACKS OPERATION NORMAL NO ODORS AT THIS TIME.
